| Model Number |
0184 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pocket Erosion (2013)
| Date of Event |
06/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was part of a system revision due to a pocket erosion and infection.The technical service (ts) referred the patient to the physician.There was no additional adverse patient effects were reported.This rv lead remains in service.